# SDR SWIA201439256

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 44,759 hours, 60,958 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RAN QRH, NO HELP.   R & R LT MLG INBD DOOR LATCH. PERFORMED GEAR EXTENSION/RETRACTION IAW AMM.  OPS CHECK GOOD.
